# SDR MWEA98840

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 995791745
- Condition: Bent
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORMER BENT AT STATION 937 IN BETWEEN L30 TO L29R TO L28R.  MTC STRAIGHTENED OUT FORMER AND INSTALLED FASTENERS.
